MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? X4 CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? X4 CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)
Model Number G138
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Convert Rhythm (1540); Low impedance (2285); Device Sensing Problem (2917)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 08/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered six shocks for ventricular tachycardia (vt).The first five shocks did not convert the arrhythmia; however, the sixth shock was successful.The patient mentioned they became unconscious.Approximately two days later, the crt-d exhausted all programmed therapy and was unable to convert the rhythm and the patient was externally rescued.Technical services (ts) reviewed the data and noted shock impedance measurements were low but within normal range.Both the right atrial (ra) and right ventricular (rv) leads were non-boston scientific leads.Ts also observed intermittent decreases in ra pacing impedance resulting in low, out-of-range measurements.Approximately eight months earlier, following a procedure, this crt-d recorded a signal artifact monitor (sam) episode with noise present on all channels.Subsequent to that procedure, decreases in both rv and left ventricular (lv) lead impedances were noted.Ts additionally observed fine rv lead noise that was not sensed by the device.The integrity of the rv lead was questioned, however ts explained they could not determine the full integrity of the lead.This crt-d remains in service.No additional adverse patient effects were reported.

Brand Name
MOMENTUM? X4 CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50610807
Report Number2124215-2026-47262
Device Sequence Number10634412
Product Code NIK
UDI-Device Identifier00802526589188
UDI-Public(01)00802526589188(17)241213
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/13/2024
Device Model NumberG138
Device Catalogue NumberG138
Device Lot Number392476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient Age68 YR
Patient SexMale